# SDR LR7A2009040800001

- Difficulty date: July 20, 2004
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,765 hours, 26,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 15015077
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING TAKE OFF, NR 1 ENGINE SHUT DOWN DUE TO NACELLE OVERHEAT INDICATION.  REPLACED NR 1 ENGINE AFT UPPER "Y" DUCT IAW SMP581 CH 36-10 PG 205.  LOG PAGE 21814 ITEM 1.
